# SDR CALA9701783

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR DOOR RED LIGHT REMAINED ILLUMINATED WHEN GEAR WAS EXTENDED FOR LANDING AT EWR.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  NOSE GEAR DOORS WERE ADJUSTED IAW MM 32-22-1, PAGE 501.  INDICATIONS AND OPERATION CHECKED GOOD.
